# SDR CA041123006

- Difficulty date: November 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 12,352 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1383M68P12
- Condition: Contaminated
- Location: Hp Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO START NR 2 ENG. DUE FUEL VALVE LT AT PEDESTAL & EICAS MSG FOR 'R FUEL VALVE'.  CHECKED 28VDC AT FUEL CUTOFF SW AND PWR AVAILABLE. REPLACED FUEL S/O VALVE SOLENOID, NO FIX.  REPLACED HMU, NO FIX.  REMOVED FUEL PUMP AND FOUND CONTAMINATED WITH METAL.  MPN 9355M33P13 IN (STREAMER CAVITY).
